6 Apr 2010
Many strong anti biotics (including Flagyl) can actually CAUSE yeast infections. It kills the "good" bacteria women need along with the bad bacteria we want to get rid of like a sinus infection. You can now buy OTC meds for yeast infections.
Good luck to you and there are also creams you could use for the side effects of yeast infections, i.e. itching, redness, etc.
- Flagyl Information for Consumers
- Flagyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flagyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
and yeast infection
2 answers • 23 Feb 2013
I took the Metronidazole twice a day for 7 days and got a yeast infection. Since then i have taken the diflucan pill and now have some bloody ...
2 answers • 16 Jan 2015
I took the 3 day cure and my question is, is it normal to have an itch even when your not producing anymore yeast?
0 answers • 7 Apr 2016